# SDR SWAA2022120566931

- Difficulty date: November 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA 294.5+6.5 AND STA 294.5+12.5; LBL 11.5; WL 208.1. CORROSION  FOUND TO BE OUT LIMITS IAW SRM 53-10-51-1A-1,  PARAGRAPH 1 B, ITEM 4, AND SRM 53-10-51-0L-2.  REMOVED DAMAGED INTERCOSTAL FROM BS 294.5 TO BS 312 LBL 11.5 IAW SRM 51-40-02.   LOCATED AND DRILLED NEW FWD CABIN INTERCOSTAL  IAW SRM 51-40-05 AND DWG  141A5600.   INSTALLED NEW FWD CABIN INTERCOSTAL IAW SRM 51-40-02 AND DWG  141A5600.
